Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 204, NWS Atlanta, GA

May 29, 2017Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 29, 2017, 6:04 PM EDT for Wilkes County, Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2017, 6:04 PM EDT (22:04 UTC)
Expired
May 29, 2017, 6:45 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wilkes County, GA

The radar

The Greer radar (KGSP), 132 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:20 PM EDTTSTM WND DMG2 Wsw Cohentown, GATREE BLOWN DOWN OVER ROADWAY ON TIGNALL RD AT MM 15... ONE VEHICAL INVOLVED IN AN ACCIDENT BUT NO INJUIES
May 29, 6:20 PM EDTTSTM WND DMGWashington, GATREE/TREE LIMBS DOWN AT POPE ST... ORCHARD ST... N ALEXANDER AVE... AND BARNETT ST. POWER OUTAGES REPORTED IN VARIOUS AREAS IN WASHINGTON AND IN THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:15 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
-88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

627 
WUUS52 KFFC 292204
SVRFFC
GAC317-292245-
/O.NEW.KFFC.SV.W.0204.170529T2204Z-170529T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
604 PM EDT MON MAY 29 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Wilkes County in east central Georgia...

* Until 645 PM EDT

* At 603 PM EDT, a severe thunderstorm was located over Carters
  Grove, or 11 miles west of Washington, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Washington, Tignall, Rayle, Jacksons Crossroads, Ficklin,
  Mallorysville, Delhi, Lundberg, Norman, Metasville, Floral Hill,
  Holliday Park, Aonia, Newtown, Danburg, Rocky Creek Fire Dept. and
  Celeste.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3363 8279 3365 8281 3365 8282 3364 8285
      3364 8287 3362 8288 3379 8298 3387 8292
      3399 8272 3399 8266 3398 8265 3386 8261
      3387 8258 3387 8257 3383 8260 3366 8250
TIME...MOT...LOC 2203Z 254DEG 43KT 3373 8293 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
739 
WWUS52 KFFC 292237
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
637 PM EDT MON MAY 29 2017

GAC317-292246-
/O.EXP.KFFC.SV.W.0204.000000T0000Z-170529T2245Z/
Wilkes GA-
637 PM EDT MON MAY 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR WILKES COUNTY WILL EXPIRE AT
645 PM EDT...
        
The storm which prompted the warning will be moving out of the area 
shortly. Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM EDT for
east central Georgia.

LAT...LON 3363 8279 3365 8281 3365 8282 3364 8285
      3364 8287 3362 8288 3379 8298 3387 8292
      3399 8272 3399 8266 3398 8265 3386 8261
      3387 8258 3387 8257 3383 8260 3366 8250
TIME...MOT...LOC 2236Z 254DEG 43KT 3382 8256 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:34 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 29, 3:34 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
334 PM EDT Mon May 29 2017

.SHORT TERM /Tonight through Tuesday Night/...
...A Severe Thunderstorm Watch is in Effect for Portions of North
and Central Georgia until 9 PM EDT...

As expected, with ample instability in place, thunderstorms are
quickly developing, primarily in association with an impulse moving
from eastern Alabama into western Georgia. Thunderstorm coverage
will continue to increase, especially ahead of this disturbance as
it traverses the CWA through this evening. SBCAPE values have
already reached in excess of 2000-2500 J/kg which will contribute to
thunderstorm intensification and the increasing possibility of some
severe thunderstorms. Damaging wind gusts will be the primary threat
in the strongest storms with steep low level lapse rates and
plentiful moisture. While some hail is possible, less impressive mid-
level lapse rates will tend to reduce the large hail threat a bit.
Coverage of showers and thunderstorms will gradually diminish
overnight after sunset as daytime heating is lost and the
aforementioned impulse moves eastward.

The cold/stationary front currently residing to our northwest will
continue to slowly sag into to our area on Tuesday. The proximity of
this boundary as well as continuing southwest flow aloft will
contribute to additional scattered showers and thunderstorms on
Tuesday afternoon. Deep layer shear will not be a factor tomorrow as
it is today, so while showers and thunderstorms can again be
expected on Tuesday, threat for strong/severe thunderstorms will be
low.

RW

.LONG TERM /Wednesday through Monday/...
Models are coming into better agreement for the late week system.
Confidence is increasing on showers/tstorms and have therefore
increased probabilities. No other major changes planned. Previous
Long Term discussion follows...

17

PREVIOUS LONG TERM /Tuesday Night through Sunday/...
The long term remains unsettled with basically a west or
southwest flow aloft across the southern states...and low pressure
continuing across the Great Lakes. A moist air mass is expected
to persist and a series of short waves will cross the area through
the period. Breaks in the precipitation will be hard to time. So
the overall pattern remains similar with chance or slight chance
pops each period. GFS/ECMWF hint at a surface front pushing into
GA Wednesday night into Thursday with somewhat drier air but not
confident enough on this to make any big pop changes.

41

&&

.AVIATION...
18Z Update... Scattered thunderstorms will be in proximity to TAF
sites through this evening with locally gusty winds and MVFR
ceilings/IFR vsbys in and near thunderstorms. Outside of
thunderstorms primarily VFR conditions can be anticipated this
evening. MVFR ceilings are possible by Tuesday morning. Scattered
showers and thunderstorms are again expected by Tuesday afternoon.
Winds will be westerly through the period.

CONFIDENCE... Medium confidence on ceilings Tuesday morning.
High confidence other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  81  64  85 /  60  40  20  20
Atlanta         67  79  65  83 /  60  40  20  20
Blairsville     60  78  58  78 /  60  30  20  30
Cartersville    65  80  62  83 /  60  40  20  20
Columbus        70  84  67  86 /  30  40  20  20
Gainesville     65  79  64  82 /  60  40  20  20
Macon           68  85  66  86 /  30  40  20  20
Rome            65  82  61  84 /  60  40  20  30
Peachtree City  66  80  63  83 /  50  40  20  20
Vidalia         72  89  70  89 /  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 9 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Bleckley...Butts...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...DeKalb...Douglas...Fayette...
Forsyth...Glascock...Greene...Gwinnett...Hall...Hancock...
Harris...Henry...Houston...Jackson...Jasper...Jefferson...
Johnson...Jones...Lamar...Macon...Madison...Marion...
Meriwether...Monroe...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Talbot...Taliaferro...Taylor...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wilkes...Wilkinson.

&&

SHORT TERM...RW
LONG TERM....17
AVIATION...RW
Hazardous weather outlook, May 29, 4:34 AM EDT, 13 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
434 AM EDT Mon May 29 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-300845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
434 AM EDT Mon May 29 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A few thunderstorms may become severe mainly this afternoon and
evening.

A frontal boundary will approach north Georgia today...giving
increased chances for showers and thunderstorms. Afternoon heating
will help to support a few strong to severe thunderstorms with
damaging wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

A moist and unstable air mass will remain over north and central
Georgia through the period. There will be a chance of showers and
thunderstorms each day...a few storms possibly severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, May 29, 5:34 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT MON MAY 29 2017

GAZ060-061-072-073-292200-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-
534 PM EDT MON MAY 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM...NORTHERN
BALDWIN...SOUTHWESTERN HANCOCK AND NORTHEASTERN JONES COUNTIES UNTIL
600 PM EDT...

At 534 PM EDT...a strong thunderstorm was over Blountsville, or 9
miles north of Gray...moving east at 40 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Milledgeville, Gray, Midway-Hardwick, Meriwether, Ethridge, Bradley,
Wayside, Allenwood, Haddock, Resseaus Crossroads, Round Oak, Plant
Harlee Branch, Hardwick, Browns Crossing and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3306 8310 3301 8363 3316 8364 3317 8355
      3319 8355 3320 8354 3332 8324
TIME...MOT...LOC 2134Z 252DEG 34KT 3314 8347

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 29, 5:57 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT MON MAY 29 2017

GAZ038-039-051-292300-
Taliaferro GA-Wilkes GA-Oglethorpe GA-
557 PM EDT MON MAY 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...WILKES
AND SOUTHERN OGLETHORPE COUNTIES UNTIL 700 PM EDT...

At 557 PM EDT...a strong thunderstorm was near Philomath, or 11 miles
south of Lexington...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Tignall, Rayle, Mallorysville, Delhi, Lundberg,
Metasville, Floral Hill, Holliday Park, Aonia, Newtown, Danburg,
Celeste, Lyneville and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3363 8297 3366 8295 3369 8299 3376 8298
      3383 8305 3395 8263 3386 8261 3387 8258
      3387 8257 3384 8258 3383 8260 3367 8250
TIME...MOT...LOC 2157Z 256DEG 20KT 3372 8305

HAIL...0.25IN
WIND...40MPH
Local storm report, May 29, 6:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     WASHINGTON              33.73N  82.74W
05/29/2017                   WILKES             GA   911 CALL CENTER

            TREE BLOWN DOWN IN WASHINGTON AT S ALEXANDER AND
            BALTIMORE RD

&&

EVENT NUMBER FFC1700739

THIEM
Special weather statement, May 29, 6:00 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT MON MAY 29 2017

GAZ060-061-073-292230-
Putnam GA-Baldwin GA-Hancock GA-
600 PM EDT MON MAY 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM...NORTHERN
BALDWIN AND HANCOCK COUNTIES UNTIL 630 PM EDT...

At 600 PM EDT...a strong thunderstorm was over Oconee Springs Park,
or 11 miles west of Sparta...moving northeast at 40 mph.

  HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Milledgeville, Sparta, Plant Harlee Branch, Devereux, Shoulderbone,
Oconee Springs Park and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3320 8285 3319 8286 3318 8286 3313 8328
      3325 8334 3345 8298 3320 8283
TIME...MOT...LOC 2200Z 243DEG 45KT 3325 8317

HAIL...0.25IN
WIND...40MPH
Local storm report, May 29, 6:02 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     1 SSE WASHINGTON        33.73N  82.73W
05/29/2017                   WILKES             GA   911 CALL CENTER

            TREE WAS BLOWN OVER IN WASHINGTON ALONG BAKER ST

&&

EVENT NUMBER FFC1700740

THIEM
Special weather statement, May 29, 6:02 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT MON MAY 29 2017

GAZ085-086-097-098-292230-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
602 PM EDT MON MAY 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...TREUTLEN...
SOUTHERN JOHNSON AND LAURENS COUNTIES UNTIL 630 PM EDT...

At 602 PM EDT...a strong thunderstorm was over Rentz, or 13 miles
south of Dublin...moving northeast at 40 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail and heavy
           rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Soperton, East Dublin, Adrian, Cadwell, Rentz, Orland, Rockledge,
Orianna, Norristown, Minter, Lowery, Blackville, Gillis Springs and
Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3243 8239 3226 8305 3234 8310 3270 8266
TIME...MOT...LOC 2202Z 243DEG 45KT 3235 8296

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:06 PM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Troup24 min
May 29, 2:32 PM EDTSpecial Weather StatementFFCTroup28 min
May 29, 2:52 PM EDTSpecial Weather StatementFFCFulton23 min
May 29, 2:56 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton34 min
May 29, 3:02 PM EDTSpecial Weather StatementFFCSchley28 min
May 29, 3:04 PM EDTSpecial Weather StatementFFCCoweta, Meriwether, Troup26 min
May 29, 3:22 PM EDTSpecial Weather StatementFFCDeKalb23 min
May 29, 3:26 PM EDTSpecial Weather StatementFFCStewart34 min
May 29, 3:30 PM EDTSpecial Weather StatementFFCMeriwether30 min
May 29, 3:44 PM EDTSpecial Weather StatementFFCHouston, Peach31 min
May 29, 3:47 PM EDTSpecial Weather StatementFFCClarke28 min
May 29, 3:49 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster26 min
May 29, 3:58 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding, Upson32 min
May 29, 4:01 PM EDTSpecial Weather StatementFFCHenry29 min
May 29, 4:19 PM EDTSpecial Weather StatementFFCWilkes41 min
May 29, 4:22 PM EDTSpecial Weather StatementFFCClarke, Madison38 min
May 29, 4:23 PM EDTSpecial Weather StatementFFCBibb37 min
May 29, 4:31 PM EDTSpecial Weather StatementFFCLamar, Monroe29 min
May 29, 4:54 PM EDTSevere Thunderstorm WarningFFCWilkes36 min
May 29, 4:59 PM EDTSpecial Weather StatementFFCJasper31 min
May 29, 5:03 PM EDTSpecial Weather StatementFFCOglethorpe42 min
May 29, 5:04 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield41 min
May 29, 5:05 PM EDTSpecial Weather StatementFFCWarren25 min
May 29, 5:15 PM EDTSpecial Weather StatementFFCGreene, Morgan45 min
May 29, 5:30 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe45 min
May 29, 5:32 PM EDTSpecial Weather StatementFFCWilkes28 min
May 29, 5:34 PM EDTSpecial Weather StatementFFCBaldwin, Jones26 min
May 29, 5:57 PM EDTSpecial Weather StatementFFCWilkes63 min
May 29, 6:00 PM EDTSpecial Weather StatementFFCHancock30 min
May 29, 6:02 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen28 min
May 29, 6:14 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen14 min
May 29, 6:47 PM EDTSpecial Weather StatementFFCTreutlen28 min
May 29, 7:20 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield25 min
May 29, 7:48 PM EDTSpecial Weather StatementFFCMurray27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.